The Open UniversitySkip to content
 

Items Authored or Edited by Christian Huck

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | Authors/Editors/Creators | No Grouping
Jump to: 2009 | 2008 | 2007
Number of items: 7.

2009

Huck, Christian (2009). On the existence of U-polygons of class c≥4 in planar point sets. Discrete Mathematics, 309(16) pp. 4977–4981.

Huck, Christian (2009). Uniqueness in discrete tomography of Delone sets with long-range order. Discrete and Computational Geometry, 42(4) pp. 740–758.

Huck, Christian (2009). A note on coincidence isometries of modules in Euclidean space. Zeitschrift für Kristallographie, 224(7) pp. 341–344.

Huck, C. (2009). A note on affinely regular polygons. European Journal of Combinatorics, 30(2) p. 387. file

Huck, C. (2009). Discrete tomography of icosahedral model sets. Acta Crystallographica Section A: Foundations of Crystallography, 65(3) pp. 240–248. file

2008

Huck, Christian (2008). Discrete tomography of F-type icosahedral model sets. Zeitschrift für Kristallographie, 223(11-12) pp. 757–760.

2007

Baake, Michael and Huck, Christian (2007). Discrete tomography of Penrose model sets. Philosophical Magazine, 87(18-21) pp. 2839–2846. file

This list was generated on Tue Jul 22 22:42:58 2014 BST.

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk